MathSciNet Relay Station
MathSciNet bibliographic data
MR855898 62N05 (62P10)
Hougaard, Philip Survival models for heterogeneous populations derived from stable distributions. Biometrika 73 (1986), no. 2, 387–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement